Some finiteness properties of adele groups over number fields
Publications Mathématiques de l'IHÉS, Volume 16  (1963), p. 5-30
@article{PMIHES_1963__16__5_0,
     author = {Borel, Armand},
     title = {Some finiteness properties of adele groups over number fields},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {16},
     year = {1963},
     pages = {5-30},
     zbl = {0135.08902},
     mrnumber = {34 \#2578},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1963__16__5_0}
}
Borel, Armand. Some finiteness properties of adele groups over number fields. Publications Mathématiques de l'IHÉS, Volume 16 (1963) , pp. 5-30. http://www.numdam.org/item/PMIHES_1963__16__5_0/

[1] A. Borel, Some properties of adele groups attached to algebraic groups, Bull. A.M.S., 67, (1961), p. 583-585. | MR 25 #5068 | Zbl 0119.37002

[2] A. Borel, Ensembles fondamentaux pour les groupes arithmétiques, Colloque sur la théorie des groupes algébriques, Bruxelles, 1962. | MR 26 #6173 | Zbl 0161.02603

[3] A. Borel, Arithmetic properties of algebraic groups, Proc. Int. Congress of Math., Stockholm, 1962. | Zbl 0134.16502

[4] A. Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Annals of Math. (2), 75 (1962), p. 485-535. | MR 26 #5081 | Zbl 0107.14804

[5] A. Borel and J.-P. Serre, Théorèmes de finitude en cohomologie galoisienne (en préparation). | Zbl 0143.05901

[6] M. Eichler, Quadratische Formen und orthogonale Gruppen, Grund. Math. Wiss., LXIII, Springer, Berlin, 1952. | MR 14,540a | Zbl 0049.31106

[7] R. Godement, Groupes linéaires algébriques sur un corps parfait, Sem. Bourbaki, n° 206, Paris, 1960-1961. | Numdam | Zbl 0119.27206

[8] M. Kneser, Approximation in algebraischen Gruppen, Colloque sur la théorie des groupes algébriques, Bruxelles, 1962. | Zbl 0171.29102

[9] M. Kneser, Einfach zusammenhängende algebraische Gruppen in der Arithmetik, Proc. Int. Congress Math., Stockholm, 1962. | Zbl 0124.02501

[10] S. Lang and J. Tate, Principal homogeneous spaces over abelian varieties, Amer. Jour. Math., 80 (1958), p. 659-684. | MR 21 #4960 | Zbl 0097.36203

[11] T. Ono, On some arithmetic properties of linear algebraic groups, Annals of Math. (2), 70 (1959), p. 266-290. | MR 22 #5635 | Zbl 0092.26701

[12] M. Rosenlicht, Some rationality questions on algebraic groups, Annali di Mat. pura ed applic. (IV), 63 (1957), p. 25-50. | MR 19,767h | Zbl 0079.25703

[13] J.-P. Serre, Corps locaux, Publ. Math. Inst. Nancago VIII, Hermann, Paris, 1962. | MR 27 #133 | Zbl 0137.02601

[14] A. Weil, Adeles and algebraic groups (Notes by M. DEMAZURE and T. ONO), The Institute for Advanced Study, Princeton, N.J., 1961.